Quaternion-valued functions in hyperholomorphic Fα G(p,q,s) spaces

Volume 8, Issue 1, Article 3 - 2020

Authors: A. Kamal;T.I. Yassen

Copyright © 2020 . This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 Download PDF File

 Share on GOOGLE+  Share on Twitter  Share on LinkedIn Open XML File

Abstract

The goal of this article is to define a new class of hyperholomorphic functions, the so called Fα G(p,q,s) Spaces. For this class, we study some its basic properties. Moreover, the relation which characterized Fα G(p,q,s) Spaces by spaces Bα are given. ©2019 All rights reserved.

How To Cite This Article

A. Kamal;T.I. Yassen (2020) Quaternion-valued functions in hyperholomorphic Fα G(p,q,s) spaces
General Letters in Mathematics Vol 8 (1) 16-25
https://doi.org/10.31559/glm2020.8.1.3